The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 36, Issue 4, 2020
Metadata
 

On continuation properties after blow-up time for $L^2$-critical gKdV equations
Yang Lan
pp. 957–984
Abstract | Full-Text PDF (419 KB) | Metadata

On scattering for the cubic defocusing nonlinear Schrödinger equation on the waveguide $\mathbb R^2 \times \mathbb T$
Xing Cheng, Zihua Guo, Kailong Yang and Lifeng Zhao
pp. 985–1011
Abstract | Full-Text PDF (402 KB) | Metadata

On the failure of the Hörmander multiplier theorem in a limiting case
Lenka Slavíková
pp. 1013–1020
Abstract | Full-Text PDF (185 KB) | Metadata

On a class of nonlinear Schrödinger–Poisson systems involving a nonradial charge density
Carlo Mercuri and Teresa Megan Tyler
pp. 1021–1070
Abstract | Full-Text PDF (671 KB) | Metadata

Dynamical aspects of the generalized Schrödinger problem via Otto calculus – A heuristic point of view
Ivan Gentil, Christian Léonard and Luigia Ripani
pp. 1071–1112
Abstract | Full-Text PDF (557 KB) | Metadata

On the cohomology class of fiber-bunched cocycles on semi simple Lie groups
Paulo Varandas
pp. 1113–1132
Abstract | Full-Text PDF (334 KB) | Metadata

Almost everywhere divergence of spherical harmonic expansions and equivalence of summation methods
Xianghong Chen, Dashan Fan and Juan Zhang
pp. 1133–1148
Abstract | Full-Text PDF (267 KB) | Metadata

Genus one Lefschetz fibrations on disk cotangent bundles of surfaces
Burak Ozbagci
pp. 1149–1166
Abstract | Full-Text PDF (460 KB) | Metadata

Elliptic fibrations on K3 surfaces with a non-symplectic involution fixing rational curves and a curve of positive genus
Alice Garbagnati and Cecília Salgado
pp. 1167–1206
Abstract | Full-Text PDF (458 KB) | Metadata

Semilinear elliptic equations with Hardy potential and gradient nonlinearity
Konstantinos Gkikas and Phuoc-Tai Nguyen
pp. 1207–1256
Abstract | Full-Text PDF (574 KB) | Metadata

The Pohozaev identity for the anisotropic $p$-Laplacian and estimates of the torsion function
Qiaoling Wang and Changyu Xia
pp. 1257–1278
Abstract | Full-Text PDF (296 KB) | Metadata